# SDR DALA2023060504500

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2794939) AFT CARGO COMPARTMENT, RH ZEE CHANNEL FROM BS 727+4 TO BS 727J HAS MULTIPLE SPOTS OF CORROSION. REMOVED AND REPLACED AFT CARGO R/H Z-CHANNEL WITH NEW REPLACEMENT IAW B737 51-40-02-0G DWG# 146A7502.
